Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

On Computing Discriminants

John McKay
The American Mathematical Monthly
Vol. 94, No. 6 (Jun. - Jul., 1987), pp. 523-527
DOI: 10.2307/2322843
Stable URL: http://www.jstor.org/stable/2322843
Page Count: 5
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
On Computing Discriminants
Preview not available

Page Thumbnails

  • Thumbnail: Page 
523
    523
  • Thumbnail: Page 
524
    524
  • Thumbnail: Page 
525
    525
  • Thumbnail: Page 
526
    526
  • Thumbnail: Page 
527
    527